prof. dr hab. Wiesław Pleśniak
Publikacje:
63.
Identity principles for Bernstein quasianalytic functions, Commentationes Mathematicae vol. 53 (2) (2013), 179-187
62.
Nearly optimal meshes in subanalytic sets, Numerical Algorithms vol. 60 (2012), 545-553
61.
Multivariate Jackson Inequality, Journal of Computational and Applied Mathematics vol. 233 (2009), 815-820
60.
59.
Chebyshev, Weierstrass, Jackson, Bernstein and their continuators (Polish), WIADOM. MAT. XL (2004), 97--106
58.
Teoria aproksymacji z perspektywy wieku, SPRAWOZDANIA Z CZYNNOŚCI I POSIEDZEŃ POLSKIEJ AKADEMII UMIEJĘTNOŚCI, TOM 67, (2003), 43-47, Kraków 2005
57.
Pluriregularity in polynomially bounded o-minimal structures, UNIV. IAGEL. ACTA MATH. 41 (2003), 205--214
56.
Siciak's extremal function in complex and real analysis, ANN. POLON. MATH. 80 (2003), 37--46
55.
Volume of polynomial lemniscates in C^n, NUMER. ALGORITHMS 33 (2003), 415--420
54.
Krótka historia konstruktywnej teorii funkcji, ZESZ. NAUK. UNIW. OPOL. MAT. 31 (2003), 143--149
53.
Polynomial inequalities on algebraic sets, STUDIA MATH. 141 (2000), no. 3, 209--219
52.
Characterization of compact subsets of algebraic varieties in terms of Bernstein type inequalities, STUDIA MATH. 141 (2000), no. 3, 221--234
51.
Bernstein and van der Corput-Schaake type inequalities on semialgebraic curves, STUDIA MATH. 125 (1997), no. 1, 83--96
50.
Remarks on Jackson's theorem in RN, EAST J. APPROX. 2 (1996), no. 3, 301--308
49.
A local version of Levenberg's theorem on determining measures and Leja's polynomial condition, MONATSH. MATH. 119 (1995), no. 1-2, 79--84
48.
Markov's exponent of compact sets in Cn, PROC. AMER. MATH. SOC. 123 (1995), no. 9, 2785--2791
47.
Extension and polynomial approximation of ultradifferentiable functions in RN, BULL. SOC. ROY. SCI. LIEGE 63 (1994), no. 5, 393--402
46.
Wiesław Pleśniak, J.Gilewicz
Distribution of zeros of sequences of polynomials revisited, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 165--177
45.
L-regularity in the constructive theory of functions, ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ, MAT. FIZ. no. 16 (1992), 17--30
44.
Wiesław Pleśniak, P.Goetgheluck
Counter-examples to Markov and Bernstein inequalities, J. APPROX. THEORY 69 (1992), no. 3, 318--325
43.
Applications of Markov's inequality in differential analysis, (POLISH) WIADOM. MAT. 29 (1990), no. 1, 39--46
42.
A Cantor regular set which does not have Markov's property, ANN. POLON. MATH. 51 (1990), 269--274
41.
Markov's inequality and the existence of an extension operator for $Csp infty$ functions, J. APPROX. THEORY 61 (1990), no. 1, 106--117
40.
Compact subsets of Cn preserving Markov's inequality, THIRD INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (HERCEGNOVI, 1988). Mat. Vesnik 40 (1988), no. 3-4, 295--300
39.
Extension of $Csp infty$ functions from sets with polynomial cusps, STUDIA MATH. 88 (1988), no. 3, 279--287
38.
Prolongement de fonctions ${mathcal C}sp infty$, (FRENCH) [EXTENSION OF ${MATHCAL C}SP INFTY$ FUNCTIONS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 304 (1987), no. 7, 167--168
37.
Markov's inequality and $Csp infty$ functions on sets with polynomial cusps, MATH. ANN. 275 (1986), no. 3, 467--480
36.
Leja's type polynomial condition and polynomial approximation in Orlicz spaces, ANN. POLON. MATH. 46 (1985), 265--275
35.
A criterion for polynomial conditions of Leja's type in CN, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 139--142
34.
Wiesław Pleśniak, NguyenThanhVan
Invariance of L-regularity and Leja's polynomial condition under holomorphic mappings, PROC. ROY. IRISH ACAD. SECT. A 84 (1984), no. 2, 111--115
33.
L-regularity of subanalytic sets in Rn, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 11-12, 647--651
32.
L-regularity of subsets of the space CN, (POLISH) WIADOM. MAT. 25 (1984), no. 2, 183--189
31.
Invariance of some polynomial conditions for compact subsets of CN under holomorphic mappings, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 22 (1981), 19--28
30.
On the distribution of zeros of the polynomials of best L2-approximation to holomorphic functions, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 22 (1981), 29--35
29.
Sur les conditions polynomiales du type Leja dans CN, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 290 (1980), no. 7, A309--A311
28.
On a theorem of S. Bernstein in F-spaces, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 20 (1979), 7--16
27.
A criterion of the L-regularity of compact sets in CN, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 97--103
26.
Invariance of the L-regularity of compact sets in CN under holomorphic mappings, TRANS. AMER. MATH. SOC. 246 (1978), 373--383
25.
Remarques sur une généralisation de l'inégalité de S, BERNSTEIN. C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 19, A1211--A1213
24.
Quasianalytic functions in the sense of Bernstein, DISSERTATIONES MATH. (ROZPRAWY MAT.) 147 (1977), 66 pp
23.
Characterization of quasi-analytic functions of several variables by means of rational approximation, ANN. POLON. MATH. 27 (1973), 149--157. (errata insert)
22.
On superposition of quasianalytic functions, ANN. POLON. MATH. 26 (1972), 73--84
21.
Quasianalytic functions of several complex variables, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 15 (1971), 135--145
20.
Funkcja ekstremalna Profesora Siciaka, ALMA MATER, PAŹDZIERNIK 2010, Uniwersytet Jagielloński
19.
Inégalité de Markov en plusieurs variables., INT. J. MATH. MATH. SCI. VOL. 2006, Art. ID 24549, 1-12
18.
Markov's inequality - A venerable lady with unflagging charm, V OGÓLNOPOLSKIE WARSZTATY DLA MŁODYCH MATEMATYKÓW, TEORIA APPROKSYMACJI, KRAKÓW, 23-29 Sept. 2002, 129--138
17.
Lemniskaty wielomianowe w C^n, TOM POŚWIĘCONY PAMIĘCI PROFESORA WŁADYSŁAWA ORLICZA, WYDAWNICTWO NAUKOWE UAM, POZNAŃ 2001
16.
Wykłady z teorii aproksymacji, WYDAWNICTWO UNIWERSYTETU JAGIELLOŃSKIEGO, KRAKÓW, 2000
15.
Recent progress in multivariate Markov inequality, APPROXIMATION THEORY, 449--464, Monogr. Textbooks Pure Appl. Math., 212, Dekker, New York, 1998
14.
Własność Markowa zbiorów zwartych w C^n, JUBILEUSZOWY KONGRES MATEMATYKÓW POLSKICH, JACHRANKA, 1994, Publikacje Polskiego Towarzystwa Matematycznego, Warszawa 1995, 171-178
13.
Topics in complex analysis, PROCEEDING OF THE SEMESTER OF COMPLEX ANALYSIS HELD IN WARSAW 1992. Edited by Piotr Jakóbczak and Wiesław Pleśniak, Banach Center Publications 31, Polish Academy of Sciences Institute of Mathematics, Warsaw 195, 390 pp
12.
Polynomial Approximation and linear extension of Gevrey classes of functions on compact sets, PUBL. IRMA, LILLE 1990, vol. 21, IV, 2-11
11.
Approximation and extension of $Csp infty$ functions defined on compact subsets of Cn, DEFORMATIONS OF MATHEMATICAL STRUCTURES (ŁÓDŹ/LUBLIN, 1985/87), 283--295, Kluwer Acad. Publ., Dordre
10.
Polynomial condition of Leja, RATIONAL APPROXIMATION AND APPLICATIONS IN MATHEMATICS AND PHYSICS (LANCUT, 1985), 41--45, Lecture Notes in Math., 1237, Springer, Berlin, 1987
9.
Markov's inequality and $Csp infty$-functions on subanalytic sets, A. HAAR MEMORIAL CONFERENCE, VOL. I, II (BUDAPEST, 1985), 703--709, Colloq. Math. Soc. János Bolyai, 49, North-Holland, Amsterdam, 1987
8.
Again on Markov's inequality, CONSTRUCTIVE THEORY OF FUNCTIONS, VARNA '84, PUBLISHING HOUSE OF THE BULGARIAN ACADEMY OF SCIENCES, SOFIA 1984, 679-683
7.
Nierówności typu Bernsteina i własność przedłużania analitycznego funkcji wielu zmiennych, SPRAWOZDANIA Z KONFERENCJI FUNKCJI ANALITYCZNYCH, BŁAŻEJEWKO '82, UNIWERSYTET ŁÓDZKI, ŁÓDŹ 1983, 113-130
6.
Quasianalyticity in F-spaces of integrable functions, APPROXIMATION AND FUNCTION SPACES (GDANSK, 1979), pp. 558--571, North-Holland, Amsterdam-New York, 1981
5.
Sur la L-regularite des images holomorphes des compacts de C^n, CONSTRUCTIVE FUNCTION THEORY, BLAGOEVGRAD'77, SOFIA 1980, 461-463
4.
On some polynomial conditions of the type of Leja in CN, ANALYTIC FUNCTIONS, KOZUBNIK 1979 (Proc. Seventh Conf. Complex Analysis, Kozubnik, 1979), pp. 384--391, Lecture Notes in Math., 798, Springer, Berlin, 1980
3.
Sur la L-régularité des compacts de C^n, POLYCOPIÉ DE LA FACULTÉ DES SCIENCES DE TOULOUSE, UNIVERSITÉ PAUL SABATIER, U.E.R. DE MATHÉMATIQUES - INFORMATIQUE - GESTION, TOULOUSE 1980, 1-46
2.
Quasianalytic functions of several variables, ANNALES UNIV. MARIAE CURIE-SKŁODOWSKA, LUBLIN, VOL 22/23/24, 20 sectio A (1968/1969/1970), 147-149.
1.
Some decompositions of functional spaces by means of quasi-analytic functions of several variables, APPROXIMATION THEORY (PROC. CONF. APPROXIMATION THEORY, INST. MATH., ADAM MICKIEWICZ UNIV., POZNAN, 1972), pp. 175--179. Reidel, Dordrecht, 1975
Doktoranci (po 27 października 2003 roku)
Doktorant | Otwarcie | Zakonczenie |
---|---|---|
Alicja Skiba | 2003-11-13 | 2004-06-24 |
Jacek Bulzak | 2010-09-30 | 2015-05-28 |
Recenzje (po 27 października 2003 roku)
Recenzowany | Jednostka | Treść recenzji |
---|---|---|
Doktorat: Paweł Ozorka | ||
Doktorat: Beata Milówka | ||
Doktorat: Rafał Pierzchała | Katedra Teorii Osobliwości | |
Doktorat: Agnieszka Kowalska |
Granty (realizowane po maju 2009 roku)
Tytuł | Rola | Rozpoczęcie | Zakończenie |
---|---|---|---|
Współpraca z Uniwersytetem w Tuluzie w zakresie Analizy Zespolonej | Wykonawca | 2013-08-28 | 2014-11-27 |